MathSciNet Relay Station
MathSciNet bibliographic data
MR800249 57S17 (57R65 57S25)
Assadi, Amir; Browder, William On the existence and classification of extensions of actions on submanifolds of disks and spheres. Trans. Amer. Math. Soc. 291 (1985), no. 2, 487–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement